U.S. doctors online nowAsk doctors free
A 21-year-old member asked:

I have gonorrhea. why do my joints ache?

1 doctor answer1 doctor weighed in
Dr. Stratos Christianakis
Rheumatology 18 years experience
Reactive Arthritis: It is common to have achy joints with having gonorrhea, and is called gonococcal arthritis. Treating the gonorrhea generally helps with the arthritis, although can take some time. If after 6 weeks these joint aches don't go away with treatment, i would recommend you to see a rheumatologist for further evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 6, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.